Chakravarty, S and Halburd, RG and Kent, SL (2003) Self-similar solutions of certain coupled integrable systems. J PHYS A-MATH GEN , 36 (5) 1371 - 1384.
Full text not available from this repository.
Similarity reductions of the coupled nonlinear Schrodinger equation and an integrable version of the coupled Maxwell-Bloch system are obtained by applying non-translational symmetries. The reduced system of coupled ordinary differential equations are solved in terms of Painleve transcendents, leading to new exact self-similar solutions for these integrable equations.
|Title:||Self-similar solutions of certain coupled integrable systems|
|Keywords:||NONLINEAR SCHRODINGER-EQUATIONS, ORDINARY DIFFERENTIAL-EQUATIONS, ELECTROMAGNETICALLY INDUCED TRANSPARENCY, PULSE-PROPAGATION, REDUCTIONS, TRANSFORMATIONS, 3RD-ORDER|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics|
Archive Staff Only: edit this record